# SDR CA970626012

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Tot Indicator
- Part number: 206075190001
- Condition: Frayed
- Location: Plug End
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TOT INDICATOR RECEIVED FROM O/H WITH ELECTRICAL PLUG FOR THE INSTRUMENT LIGHTING TORN OFF WITH THE FRAYED ENDS OF WIRING REMAINING.
